# SDR F3LA202506090246

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N309FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07555
- Aircraft time: 26,713 hours, 12,014 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Computer
- Part number: 303200203
- Part serial: 1200
- Condition: Faulted
- Location: Fuel Sys
- Part time: 29,713 hours, 12,014 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B

## Discrepancy

AC WAS PULLED OOS FOR THIS EVENT. REFERENCE LP493674 ITEM 1, ALMOST 3000LB FUEL IMBALANCE ON A 2.5 HOUR FLIGHT. RIGHT SIDE LOW. CORRECTIVE ACTION: REF NR-137619 -R/R FQIC 3QT OPS CK OK. REF AMM 28-42-34-000-001-A, 28-42-34-400-001-A.
